Acute Myocarditis Induced by Phenylenediamine
Salmi A*, Métali A, Ameur A, Slimani M and Messaif D
Department of Medical and Surgical Emergencies, University Hospital Center Mustapha (Pr.M.Guerinik), Algiers, Algeria
- *Corresponding Author:
- Amine Salmi
Department of Medical and Surgical Emergencies
University Hospital Center Mustapha, Algiers, Algeria
E-mail: [email protected]
Received date: September 02, 2016; Accepted date: October 05, 2016; Published date: October 07, 2016
Citation: Salmi A, Métali A, Ameur A, Slimani M, Messaif D (2016) Acute Myocarditis Induced by Phenylenediamine. J Clin Toxicol 6:321. doi:10.4172/2161-0495.1000321
Copyright: © 2016 Salmi A, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Paraphenylene diamine (PPD) is used as a hair dye. Poisoning causes this very often in the hours following acute respiratory distress, which can be life-threatening, and acute renal failure in the early days, requiring very often extra renal purification sessions. Past the Cape of asphyxiation and that of acute renal failure, the prognosis can be put into play by the installation of myocarditis, rare complication of PPD, as evidenced by our observation, whose outcome was favourable.